# SDR AALA200802426

- Difficulty date: September 23, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT LT NR 1 DOOR CLOSET DAMAGED.  REPLACED LIGHT HOUSING ASSEMBLY FOR EMERGENCY LIGHT AT LT NR 1 DOOR CLOSET.  SYSTEM GROUND CHECKED NORMAL OPS.
